# SDR ASAA2018072525532

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,118 hours, 6,961 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: ABC57021
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE R2 WINDOW OVERHEAT LIGHT ILLUMINATED. PER QRH PROCEDURE IT DID NOT RESET AFTER 5 MIN COOL DOWN. HOWEVER, LATER, FOUND CONNECTOR POWER FOR THAT WINDOW DISCONNECTED. WE DID NOT TURN THE WINDOW ON AGAIN. GROUNDED - YES. RECONNECTED R2 WINDOW COIL CORD REF AMM 30-41-00-710-801. WINDOW HEAT OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
